MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-205
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Code Available (3191)
Date of Event 07/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tka for the patient¿s right knee joint.After the surgery, during rehabilitation, the patient had a pain and the surgeon seemed that the femoral component (p/n: 150411205)'s medial side was slightly sinking by x-ray.It was reported that the revision surgery was performed on (b)(6) 2020 by replacing the femoral component.During the revision surgery, the surgeon confirmed that the femoral component's medial side was sinking about 3mm.And, when the surgeon removed the femoral component, the bone of the femoral component¿s sinking part broke.The surgery was completed without any surgical delay.The surgeon thought that the medial femur cracked, and the femoral breakage occurred when the primary surgery, and they caused the sinking of the femoral component after the primary surgery.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
ATTUNE FEM POR PS RT SZ 5
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10284176
Report Number1818910-2020-16078
Device Sequence Number13625525
Product Code NJL
UDI-Device Identifier10603295042044
UDI-Public10603295042044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-11-205
Device Catalogue Number150411205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS RT SZ 5
Outcome Attributed to Adverse Event Required Intervention;